Archiv der Mathematik

, Volume 36, Issue 1, pp 179–182 | Cite as

Frink's theorem for modular lattices

  • Ulrich Faigle


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    G.Birkhoff, Lattice theory. Amer. Math. Soc. Colloq. Publ.25, 3rd ed., Providence 1967.Google Scholar
  2. [2]
    R. P. Dilworth andM. Hall, The embedding problem for modular lattices. Ann. Math.45, 450–456 (1944).Google Scholar
  3. [3]
    U.Faigle and C.Herrmann, Projective geometry on partially ordered sets. To appear.Google Scholar
  4. [4]
    O. Frink, Complemented modular lattices and projective spaces of infinite dimension. Trans. Amer. Math. Soc.60, 452–467 (1946).Google Scholar
  5. [5]
    G.Grätzer, General lattice theory. Basel and Stuttgart 1978.Google Scholar
  6. [6]
    B. Jónsson, Modular lattices and Desargues' theorem. Math. Scand.2, 295–314 (1954).Google Scholar
  7. [7]
    O.Veblen and J. W.Young, Projective geometry, Vol. 1. Boston 1916.Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • Ulrich Faigle
    • 1
  1. 1.Fachbereich Mathematik Technische Hochschule DarmstadtDarmstadt

Personalised recommendations